# SDR FDEA201009233669

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 654N316111
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN CONDITIONS IN 657N3161-11 FITTING DUE TO INCOMING FASTNER HOLE LOCATIONS AT STA 1640 BETWEEN S-17L TO S-18L AT STA 1640 BETWEEN S17L TO S18L FRAME REPAIR WAS ACCOMPLISHED ON MAE EA 757-3562-16-F2757 REV-   DATED JUN 22, 2010. THIS NR IS FOR TIME TRACKING PURPOSES ONLY. REF EA F-5310-142257.  MAJOR REPAIR.
